# SDR 2014FA0000608

- Difficulty date: September 15, 2014
- Submitted: October 17, 2014
- Operation: General aviation
- Aircraft: N1844Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0244
- Engine: Lyc IO360A1B6
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: AK451
- Part serial: ME406
- Condition: Failed
- Location: Elt Assy
- Part time: 6 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PART CONSISTENTLY FAILS VOLTAGE CHECKS AT EACH ANNUAL INSPECTION AS REQUIRED BY FAR 91,207, D.  SUSPECT INADEUATE QUALITY CONTROL AT VENDOR.
